# SDR 20000720SH001

- Difficulty date: June 13, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N95WA
- Make and model: Beech 99
- Aircraft serial: U6
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Part number: 99130011
- Condition: Cracked
- Location: Lt Aileron
- Part time: 35,294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON TRIM TAB DID NOT PASS A VISUAL SURFACE INSPECTION DURING A CHECK OF THE FREE PLAY DURING A DETAILED INSPECTION.  REMOVED ENTIRE AILERON ASSY AND INSTALLED A SERVICEABLE AILERON ASSY.  THE INSPECTION PROCESS WORKED IN THIS CASE AS DESIGNED SO AN INCREASE IN FREQUENCY IS NOT WARRANTED.  THE INSPECTION/CHECK IS FOR FREE-PLAY AND THE DISCREPANCY WAS FOR BOTH FREE-PLAY IN EXCESS OF THE MFG''S RECOMMENDATIONS AND CRACKS IN THE SKIN.  CRACKS IN THE SKIN APPEAR TO BE THE RESULT OF IMPROPER GROUND HANDLING.  (X)
